# SDR J7SA201906152001

- Difficulty date: May 12, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N550FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20391
- Aircraft time: 7,090 hours, 4,429 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Power Unit
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WHEN GEAR WAS SELECTED DOWN, RED "ESSENTIAL POWER ONLY" CAS POSTED W/AMBER "R GEN FAIL" AND "R BATT FAIL" CAS POSTED AS WELL AS CYAN "ELECTRICAL FAULT," WHICH TURNED AMBER ON ROLL OUT. R&R LH DC POWER CENTER WITH A MODIFIED LH DCPC OPS CHECK GOOD IAW CL300 AMM 24-61-01. SEE CONTROL SEQUENCE 481930 (SMC) PN OFF AND ON: 975GC02Y06 SN OFF: 468R SN ON: 278R
